# SDR USAA950272

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24516
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1123845
- Condition: Corroded
- Location: Bs 300-344
- Part time: 19,250 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND ANGLE CORROSION 1 INCH BY 15 INCH AND 1 INCH BY 3 INCH FOR TOTAL OF 1 INCH BY 18 INCH, BS 300 THROUGH BS 344 AT FORWARD CABIN (LEFT SIDE) ENTRY DOOR.  REPAIRED PER SRM 51-10-4.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (W)
